# SDR AWXA200501305

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- Aircraft time: 49,231 hours, 33,521 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 6545833
- Condition: Cracked
- Location: 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED FLOOR WEB CRACKED AT BS 195 BL 31R AND WL 207.  MAINTENANCE REMOVED FLOOR WEB AT BS 195, BL 31R AND WL 207 IAW BOEING 737-300 SRM 51-40-02-0G FIG 8.  FABRICATED REPAIR WEB IAW BOEING 737-300 SRM 53-10-51-2R 8 FIG 201.  INSTALLED FABRICATED REPAIR WEB AT BS 195 BL 31R AND WL 207 IAW BOEING 737-300 SRM 53-10-51-2R 8 FIG 201.
